Maniacs at Benzo Buddies add tender breasts to list of 90,000,000 benzo withdrawal symptoms

Tender breasts
« on: May 15, 2018, 05:29:16 am »

[Buddie]

This is directed towards the girls :) but I suppose it could happen to men too.

I have had tender breasts for some time now and wondered if I should get this checked out or if it is something that resolves spontaneously. Have been really fatigued, and hot flashes.

Best to all. :smitten:

[…]

5 thoughts on “Maniacs at Benzo Buddies add tender breasts to list of 90,000,000 benzo withdrawal symptoms

  1. This is real, in a way. I don’t know the right technical words since I’m not a doctor and English is my second language but … benzo tolerance and withdrawal can mess up the hormonal system pretty bad. I’d never had any hormonal problems before benzo tolerance hit me. But it’s been hell for about a year. I have every symptom as if I were pregnant. Tender breasts 3/4 of the time, food cravings and food disgusts to the point where I don’t even know what to eat anymore, very sensible to odours, nausea, etc. I have also had three yeast infections in five months, and each took two courses of treatment in order to go away. I only had one yeast infection in my life before this last year so it’s not something common for me.

    So yes, benzos play with hormones and can cause all kinds of weird symptoms, including tender breasts.

  2. I have been tapering benzos for 5 months and at the halfway point in this taper and I can tell you I have started experiencing what a lot of other women are experiencing when they are tapering. My breasts are tender and swollen along with my armpits for about 3 weeks out of the month. It starts as soon as ovulation occurs. The benzo also is wrecking havoc on all my hormones and my thyroid is now hyperactive. You can mock us going through this but unless you have had to, please know that these benzos greatly disrupt the endocrine system. There is plenty of research from the benzo manufacturers themselves stating these drugs cause a hormonal imbalance and trying to get off of them is the hardest thing I have ever had to do

  3. “I have started experiencing what a lot of other women are experiencing when they are tapering.”

    What you’ve described above is a medical condition called mass psychogenic illness (MPI): “Mass psychogenic illness is characterized by symptoms, occurring among a group of persons with shared beliefs regarding those symptoms, that suggest organic illness but have no identifiable environmental cause and little clinical or laboratory evidence of disease.”

    You can read more about MPI here:
    https://www.ncbi.nlm.nih.gov/pmc/articles/PMC3536509/
    https://en.wikipedia.org/wiki/Mass_psychogenic_illness
    https://www.aafp.org/afp/2000/1215/p2649.html

  4. Sorry friend, but benzo.org.uk is not a credible site: it’s run by a man who once had cartoons of Dr. Leo Sternbach being boiled in oil, and hit in the head by golf balls (after being decapitated) – but not to worry, because I’ve a list of symptoms too 🙂

    http://cesspoolofmadness.com/?page_id=42216

    BTW – I always believe anonymous strangers online re: their “medical” conditions.

Leave a Reply

Your email address will not be published. Required fields are marked *